The orders of nonsingular derivations

Aner Shalev*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


Nonsingular derivations of modular Lie algebras which have finite multiplicative order play a role in the coclass theory for pro-p groups and Lie algebras. We study the orders of nonsingular derivations of finite-dimensional non-nilpotent Lie algebras of characteristic p > O. The methods are essentially number-theoretic.

Original languageAmerican English
Pages (from-to)254-260
Number of pages7
JournalJournal of the Australian Mathematical Society
Issue number2
StatePublished - Oct 1999

Bibliographical note

Funding Information:
Supported by the Bi-National Science Foundation United States - Israel, Grant No. 96-00101. © 1999 Australian Mathematical Society 0263-6115/99 $A2.00 + 0.00


Dive into the research topics of 'The orders of nonsingular derivations'. Together they form a unique fingerprint.

Cite this